# SDR DALA2024050905080

- Difficulty date: May 6, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0331582) AFT CARGO COMPARTMENT SHIELD FWD OF DOOR HAS CORROSION STA767-787 RBL23 WL160. REMOVED AND REPLACED SHIELD ON AFT CARGO COMPARTMENT FWD OF DOOR STA 767-787 RBL23 WL160 I.A.W B737-800 SRM 51-40-02-0G AND DWG 146A0081 REV A.
